Isomorphisms of p-adic Group Rings.
Monatshefte für Mathematik, Tome 81 (1976), pp. 305-310
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1976__81_177762,
author = {Eugene Spiegel},
title = {Isomorphisms of p-adic {Group} {Rings.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {305--310},
year = {1976},
volume = {81},
zbl = {0338.20008},
url = {http://geodesic.mathdoc.fr/item/MOMA_1976__81_177762/}
}
Eugene Spiegel. Isomorphisms of p-adic Group Rings.. Monatshefte für Mathematik, Tome 81 (1976), pp. 305-310. http://geodesic.mathdoc.fr/item/MOMA_1976__81_177762/